# SDR SWAA2024060698630

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 25,677 hours, 12,684 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 EMERGENCY FLASHLIGHT FWD GALLEY DOES NOT FLASH<[01] REMOVED AND REPLACED FWD INBOARD FLASHLIGHT ASSY REF AMM 25-64-00.
